Translator Disclaimer
October 2012 Generalized Mannheim curves in Minkowski space-time E14
Soley ERSOY, Murat TOSUN, Hiroo MATSUDA
Hokkaido Math. J. 41(3): 441-461 (October 2012). DOI: 10.14492/hokmj/1351086223

Abstract

In this paper, the definition of generalized spacelike Mannheim curve in Minkowski space-time E14 is given. The necessary and sufficient conditions for the generalized spacelike Mannheim curve are obtained. Also, some characterizations of Mannheim curve are given.

Citation

Download Citation

Soley ERSOY. Murat TOSUN. Hiroo MATSUDA. "Generalized Mannheim curves in Minkowski space-time E14." Hokkaido Math. J. 41 (3) 441 - 461, October 2012. https://doi.org/10.14492/hokmj/1351086223

Information

Published: October 2012
First available in Project Euclid: 24 October 2012

zbMATH: 1251.53011
MathSciNet: MR3012458
Digital Object Identifier: 10.14492/hokmj/1351086223

Subjects:
Primary: 53B30
Secondary: 53A04, 53A35

Rights: Copyright © 2012 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.41 • No. 3 • October 2012
Back to Top